# SDR DALA2019031901821

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 9,100 hours, 1,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON THE RIDE SIDE AND DOOR 1L WILL NOT EXTINGUISH AFTER GEAR IS RETRACTED. REPLACED EMERGENCY BATTERY PACK. LP 0987238
